# SDR 9616189974

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Not Latched
- Location: Nlg Rt Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION FROM NOSE GEAR AREA OCCURRED AFTER TAKOEFF.  FLIGHT RETURNED TO YUL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT NOSE GEAR DOOR OPEN.  RESECURED DOOR.  AIRCRAFT RETURNED TO SERVICE.
